Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Complete Hypersurfaces with RS = 0 In En+1

Yoshio Matsuyama
Proceedings of the American Mathematical Society
Vol. 88, No. 1 (May, 1983), pp. 119-123
DOI: 10.2307/2045122
Stable URL: http://www.jstor.org/stable/2045122
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complete Hypersurfaces with RS = 0 In En+1
Preview not available

Abstract

A locally symmetric Riemannian manifold satisfies RR = 0 and in particular RS = 0. The purpose of this paper is to show that the conditions RR = 0 and RS = 0 are equivalent for complete hypersurfaces in En + 1 and to give by RS = 0 some characterizations of locally symmetric hypersurfaces in En + 1.

Page Thumbnails

  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123